# SDR DXTA2019071902638

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 1,455 hours, 986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKE OFF WE TRIED TO RETRACT THE GEAR.  THE HANDLE POSITIONED UP BUT LANDING GEAR STAYED IN THE LOCKED DOWN POSITION.  WE HAD NO CAS MESSAGES OR ANY OTHER INDICATION OTHER THAN 3 GREEN AND DOWN.
